# SDR FDEA201007082408

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB601513
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TIP UPPER SURFACE AT FWD SIDE FOUND DENTED.  REPAIR CARRIED OUT IAW SRM 57-00-01, FIG 4, VOL I REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
